# SDR SRAA970614

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- Engine: Pwa JT9D*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT OUT OF DUB, NR 4 ENGINE FLAMED OUT.  ENGINE RESTARTED INFLIGHT AND ENGINE WAS FOUND TO BE SLOW TO ACCELERATE  THROUGH OUT THE REST OF THE FLIGHT.  RECHECKED RIGGING AND ADJUSTED FUEL CONTROL, INSPECTED FUEL LINES THEN PERFORMED ENGINE RUN OP, SYSTEM OPS CHECKED GOOD PER MM CH 73.
